# SDR F3LA201912120152

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N723FR
- Make and model: Airbus A321-211
- Aircraft serial: 8640
- Aircraft time: 3,648 hours, 1,554 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Binding
- Location: Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

STAB TRIM BINDING // PERFORMED OPERATIONAL TEST OF LOGISTICS ACTUATION ELAC 1&2 & SEC STANDBY POWER SUPPLY & ABILITY OF SEC 1&2 TO ACHIEVE PITCH CTL & ABILITY OF SIDE STICK PRIORITY FUNCTION, OPS CHECKS GOOD. A/C OK FOR SERVICE PER E/C 279000-05-1, WO# 394380 AMM 27-96-00-710-018-A.
